# SDR DALA2017122608877

- Difficulty date: December 24, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N931DL
- Make and model: Doug MD-88
- Aircraft serial: 49718
- Aircraft time: 76,114 hours, 57,525 cycles
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

DIVERTED DUE TO THE NR 2 ENGINE FAILED DURING CLIMB OUT. CREW DID SHUT ENGINE DOWN. MAINTENANCE FOUND METAL IN THE TAIL PIPE AND TURBINE DAMAGE. THE ENGINE WAS CHANGED.
